# SDR DHL2001803504

- Difficulty date: June 29, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; COCKPIT- FINGER DOUBLER SHOWS CORROSION STA. 8.000 THRU STA. 20.000, LBL 60, L-22L. REMOVED FASTNERS IAW SRM 51-1-21, PG 7, REMOVED CORROSION AT FINGER DOUBLER IAW SRM 51-1-8, PG 17-18, FOUND OUT OF LIMITS IAW SRM 53-2-0, PG 2, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, FABRICATED AND INSTALLED NEW FILLER AND DOUBLER AND FASTNERS IAW SRM 53-2-0. REF: N/R 1814. SDR CLOSED.
